# SDR GUUA05090802

- Difficulty date: May 9, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 35,890 hours, 35,868 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Shroud
- Condition: Broken
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9144,  DURING FINAL APPROACH AILERONS JAM WITH AUTO PILOT OFF.INSPECTED, FOUND LT AILERON IB BALANCE WEIGHT TABS BROKEN AND NOT ATTACHED.  INSTALLED NEW LT BALANCE WEIGHT ASSY SHROUD.  OPS CHECK,  AILERONS NORMAL.
